# SDR USAA2010042290810

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,162 hours, 11,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Door
- Part time: 30,375 hours, 10,923 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 9093 - DCA - EES - CAUTION LIGHT ON CIDS PANEL.  MAINTENANCE FOUND MID RIGHT DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED PER AIRBUS MAINTENANCE MANUAL 52-22-00-03.
